이전페이지 이동
   Kenji Fukaya (Kenji Fukaya Professor)
    Kyoto University
Total: 61
  • Canonical models of filtered $A_infty$-algebras and Morse complexes. (Oh, Yong-Geun; Ohta, Hiroshi; Ono, Kaoru) CRM Proc. Lecture Notes (2009), Vol 49Pages 201-227 

  • Lagrangian intersection Floer theory: anomaly and obstruction. Part I. (Oh, Yong-Geun; Ohta, Hiroshi; Ono, Kaoru) AMS/IP Stud. Adv. Math. (2009), Vol 46

  • Lagrangian intersection Floer theory: anomaly and obstruction. Part II. (Oh, Yong-Geun; Ohta, Hiroshi; Ono, Kaoru) AMS/IP Stud. Adv. Math. (2009), Vol 46

  • Exact Lagrangian submanifolds in simply-connected cotangent bundles. (Seidel, Paul; Smith, Ivan) Invent. Math. (2008), Vol 172Pages 1-27 

  • Foreword [Special issue: Proceedings of the VII Workshop on Symplectic and Contact Topology]. (Eliashberg, Y.; Muñoz, V.; Presas, F.) Geom. Dedicata (2006), Vol 132Pages 16-19 

  • Floer homology in symplectic geometry and in mirror symmetry. (Oh, Yong-Geun) Eur. Math. Soc. (2006), Vol 2Pages 879-905 

  • Application of Floer homology of Langrangian submanifolds to symplectic topology. NATO Sci. Ser. II Math. Phys. Chem. (2006), Vol 217Pages 231-276 

  • The work of Kaoru Ono. Sūgaku (2006), Vol 58Pages 184-191 

  • Metric Riemannian geometry. Elsevier/North-Holland, Amsterdam (2006), Vol 2Pages 189-313 

  • Multivalued Morse theory, asymptotic analysis and mirror symmetry. Proc. Sympos. Pure Math (2005), Vol 73Pages 205-278 

  • On Mikhail Gromov winning the Kyoto Award. Sūgaku (2003), Vol 55Pages 282-291 

  • Galois symmetry on Floer cohomology. Turkish J. Math. (2003), Vol 27Pages 11-32 

  • Deformation theory, homological algebra and mirror symmetry. Ser. High Energy Phys. Cosmol. Gravit. (2003), Pages 121-209 

  • Floer homology for families---a progress report. Contemp. Math. (2002), Vol 309Pages 33-68 

  • Floer homology and mirror symmetry. II. Adv. Stud. Pure Math. (2002), Vol 34Pages 31-127 

  • Mirror symmetry of abelian varieties and multi-theta functions. J. Algebraic Geom. (2002), Vol 11Pages 393-512 

  • Symplectic geometry and mirror symmetry. World Scientific Publishing Co. (2001), 

  • Floer homology and mirror symmetry. I. World Scientific Publishing Co., Inc., River Edge, NJ (2001), 

  • Floer homology and Gromov-Witten invariant over integer of general symplectic manifolds---summary. (Ono, Kaoru) Adv. Stud. Pure Math. (2001), Vol 31Pages 75-91 

  • Floer homology for families. Sūrikaisekikenkyūsho Kōkyūroku (2001), Pages 1-28 

  • Arnold conjecture and Gromov-Witten invariant. (Ono, Kaoru) Topology (1999), Vol 38Pages 933-1048 

  • The achievements of Fields medalist M. Kontsevich. II. Sūgaku (1999), Vol 51Pages 66-71 

  • The work of Mikio Furuta. II. Sūgaku (1999), Vol 51Pages 180-183 

  • Arnold conjecture and Gromov-Witten invariant for general symplectic manifolds. (Ono, Kaoru) Fields Inst. Commun. (1999), Vol 24Pages 173-190 

  • Minimal surfaces, geometric analysis and symplectic geometry. Adv. Stud. Pure Math. (1999), Vol 34Pages 16-21 

  • Anti-self-dual equation on $4$-manifolds with degenerate metric. Geom. Funct. Anal. (1998), Vol 8Pages 466-528 

  • Floer homology, $A_infty$-categories and topological field theory. (Seidel, Paul) Lecture Notes in Pure and Appl. Math. (1997), Vol 184Pages 9-32 

  • Morse homotopy and its quantization. AMS/IP Stud. Adv. Math. (1997), Vol 2Pages 409-440 

  • Informal note on topology, geometry and topological field theory. de Gruyter, Berlin (1997), Pages 99-116 

  • Topological field theory and Morse theory Sugaku Expositions (1997), Vol 10Pages 19-39 

  • The symplectic $s$-cobordism conjecture: a summary. Lecture Notes in Pure and Appl. Math. (1997), Vol 184Pages 209-219 

  • Zero-loop open strings in the cotangent bundle and Morse homotopy. (Oh, Yong-Geun) Asian J. Math. (1997), Vol 1Pages 96-180 

  • Morse homotopy and Chern-Simons perturbation theory. Comm. Math. Phys. (1996), Vol 181Pages 37-90 

  • Floer homology of connected sum of homology $3$-spheres. Topology (1996), Vol 35Pages 89-136 

  • Geometry of gauge fields. Springer, Tokyo (1996), Pages 43-114 

  • Topological field theory and Morse theory. Sūgaku (1994), Vol 46Pages 289-307 

  • Floer homology for $3$-manifolds with boundary. World Sci. Publ., River Edge, NJ (1994), Pages 1-21 

  • Topology, geometry and field theory. (M. Furuta; T. Kohno; D. Kotschick) World Scientific Publishing Co., Inc., River Edge, NJ (1994), 

  • Isometry groups of singular spaces. (Yamaguchi, Takao) Math. Z. (1994), Vol 216Pages 31-44 

  • Non-positively curved manifolds with small volume. J. Fac. Sci. Univ. Tokyo Sect. IA Math. (1993), Vol 40Pages 55-62 

  • Almost non-negatively curved manifolds. (Yamaguchi, Takao) Proc. Sympos. Pure Math. (1993), Vol 54Pages 275-281 

  • Margulis' lemma in Riemannian geometry. Sugaku Expositions (1993), Vol 6Pages 201-219 

  • Geometry of gauge field. Tohoku Univ., Sendai (1993), Pages 1-85 

  • Morse homotopy, $A^infty$-category, and Floer homologies. Lecture Notes Ser. (1993), Vol 18Pages 1-102 

  • The fundamental groups of almost non-negatively curved manifolds. (Yamaguchi, Takao) Ann. of Math. (2) (1992), Vol 136Pages 253-333 

  • Nilpotent structures and invariant metrics on collapsed manifolds. (Cheeger, Jeff; Gromov, Mikhael) J. Amer. Math. Soc. (1992), Vol 5Pages 327-372 

  • Floer homology for oriented $3$-manifolds. Adv. Stud. Pure Math. (1992), Vol 20Pages 1-92 

  • Collapsing Riemannian manifolds and its applications. Proceedings of the International Congress of Mathematicians (1991), Pages 491-500 

  • Almost nonpositively curved manifolds. (Yamaguchi, Takao) J. Differential Geom. (1991), Vol 33Pages 67-90 

  • Hausdorff convergence of Riemannian manifolds and its applications. Adv. Stud. Pure Math. (1990), Vol 18Pages 143-238 

  • The Margulis lemma in Riemannian geometry. Sūgaku (1990), Vol 42Pages 146-160 

  • Collapsing Riemannian manifolds to ones with lower dimension. II. J. Math. Soc. Japan (1989), Vol 41Pages 333-356 

  • A boundary of the set of the Riemannian manifolds with bounded curvatures and diameters. J. Differential Geom. (1988), Vol 28Pages 1-21 

  • A compactness theorem of a set of aspherical Riemannian orbifolds. Academic Press, Boston, MA (1988), Pages 391-413 

  • Collapsing Riemannian manifolds to ones of lower dimensions. J. Differential Geom. (1987), Vol 25Pages 139-156 

  • Collapsing of Riemannian manifolds and eigenvalues of Laplace operator. Invent. Math. (1987), Vol 87Pages 517-547 

  • Theory of convergence for Riemannian orbifolds. Japan. J. Math. (N.S.) (1986), Vol 12Pages 121-160 

  • On a compactification of the set of Riemannian manifolds with bounded curvatures and diameters. Lecture Notes in Math. (1986), Vol 1201Pages 89-107 

  • Collapse of Riemannian manifolds. (Japanese) Hyperbolic geometry and $3$-manifolds. Sūrikaisekikenkyūsho Kōkyūroku (1985), Pages 109-127 

  • A finiteness theorem for negatively curved manifolds. J. Differential Geom. (1984), Vol 20Pages 497-521 

  • Finiteness theorems for negatively curved Riemannian manifolds. Sūgaku (1984), Vol 36Pages 193-207 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.